Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 879196, 9 pages
http://dx.doi.org/10.1155/2014/879196
Research Article

A Hofer-Type Norm of Hamiltonian Maps on Regular Poisson Manifold

1College of Science, Henan University of Technology, Zhengzhou 450001, China
2School of Mathematical Sciences, Nankai University, Tianjin 300071, China

Received 17 November 2013; Accepted 8 February 2014; Published 27 March 2014

Academic Editor: Jin L. Kuang

Copyright © 2014 Dawei Sun and Zhenxing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Hofer, “On the topological properties of symplectic maps,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 115, no. 1-2, pp. 25–38, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Viterbo, “Symplectic topology as the geometry of generating functions,” Mathematische Annalen, vol. 292, no. 4, pp. 685–710, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Polterovich, “Symplectic displacement energy for Lagrangian submanifolds,” Ergodic Theory and Dynamical Systems, vol. 13, no. 2, pp. 357–367, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Lalonde and D. McDuff, “The geometry of symplectic energy,” Annals of Mathematics, vol. 141, no. 2, pp. 349–371, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Pedroza, “Induced Hamiltonian maps on the symplectic quotient,” Differential Geometry and Its Applications, vol. 26, no. 5, pp. 503–507, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Hofer and E. Zehnder, Symplectic Invariants and Hamiltonian Dynamics, Birkhäuser, Basel, Switzerland, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. E. Marsden and T. S. Ratiu, Introduction to Mechanics and Symmetry, vol. 17 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Lalonde and L. Polterovich, “Symplectic diffeomorphisms as isometries of Hofer's norm,” Topology, vol. 36, no. 3, pp. 711–727, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Bialy and L. Polterovich, “Geodesics of Hofer's metric on the group of Hamiltonian diffeomorphisms,” Duke Mathematical Journal, vol. 76, no. 1, pp. 273–292, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. M. Long, “Geodesics in the compactly supported Hamiltonian diffeomorphism group,” Mathematische Zeitschrift, vol. 220, no. 2, pp. 279–294, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Lalonde and D. McDuff, “Hofer's L-geometry: energy and stability of Hamiltonian flows, part I,” Inventiones Mathematicae, vol. 122, no. 1, pp. 1–33, 1995. View at Publisher · View at Google Scholar
  12. F. Lalonde and D. McDuff, “Hofer's L-geometry: energy and stability of Hamiltonian flows, part II,” Inventiones Mathematicae, vol. 122, no. 1, pp. 35–69, 1995. View at Publisher · View at Google Scholar · View at Scopus
  13. Y.-G. Oh, “Chain level Floer theory and Hofer's geometry of the Hamiltonian diffeomorphism group,” Asian Journal of Mathematics, vol. 6, no. 4, pp. 579–624, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Polterovich, The Geometry of the Group of Symplectic Diffeomorphisms, Lectures in Mathematics ETH Zürich, Birkhäuser, Basel, Switzerland, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. Banyaga, The Structure of Classical Diffeomorphism Groups, vol. 400 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at MathSciNet
  16. J.-P. Ortega and T. S. Ratiu, Momentum Maps and Hamiltonian Reduction, vol. 222 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 2004. View at MathSciNet